Alert archive / Oklahoma / River Flood Warnings in 2018

River Flood Warning 17, NWS Tulsa, OK

February 27, 2018LeFlore County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Feb 27, 2018, 1:36 PM CST for LeFlore County, Oklahoma. It took effect at Mar 1, 2018, 1:30 AM CST. It was in force for 58 hr.

The area

The outline as issued.

The facts

Issued
Feb 27, 2018, 1:36 PM CST (19:36 UTC)
In effect from
Mar 1, 2018, 1:30 AM CST
Expired
Mar 3, 2018, 11:00 AM CST
In force
58 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 14 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Poteau River near Panama (PANO2). The gauge peaked at 31.09 ft at Feb 26, 2018, 1:00 PM CST.

actionminormoderate20253002/2702/2803/0103/0203/0303/04
Action stage
29 ft
Minor stage
29 ft
Moderate stage
33 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07249413, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

370 
WGUS44 KTSA 271936
FLWTSA
ptBULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
136 PM CST Tue Feb 27 2018


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Poteau River near Poteau affecting Le Flore County. 
  
  Poteau River near Panama affecting Le Flore County. 
  
OKC079-280334-
/O.NEW.KTSA.FL.W.0016.180301T0100Z-180302T1330Z/
/PTAO2.1.ER.180301T0100Z.180301T0600Z.180302T0730Z.NO/
136 PM CST Tue Feb 27 2018

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Poteau River near Poteau
* from Wednesday evening to Friday morning, or until the warning is 
  cancelled.
* At 12:45 PM Tuesday, the stage was 11.02 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Poteau is expected to rise above 
  flood stage Wednesday evening and continue to rise to near 25.0 
  feet by late Wednesday night. The river is expected to fall below 
  flood stage Friday before dawn. This forecast is based on the expected
  rainfall today through tomorrow. Changes to the rainfall forecast will
  result in changes to this river forecast, so interests along the river
  should continue to monitor the forecast for the latest updates.
* Impact...At 24.0 feet, minor valley flooding affects croplands and 
  farm roads from southeast of Poteau to the mouth of Brazil Creek.
 
&&
 
LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468

$$

OKC079-280334-
/O.NEW.KTSA.FL.W.0017.180301T0730Z-180303T1700Z/
/PANO2.1.ER.180301T0730Z.180302T0000Z.180303T1100Z.NO/
136 PM CST Tue Feb 27 2018

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Poteau River near Panama
* from late Wednesday night to Saturday morning, or until the warning
  is cancelled.
* At 12:30 PM Tuesday, the stage was 21.10 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above 
  flood stage late Wednesday night and continue to rise to near 31.0
  feet by Thursday evening. The river is expected to fall below flood
  stage early Saturday morning. This forecast is based on the expected
  rainfall today through tomorrow. Changes to the rainfall forecast will
  result in changes to this river forecast, so interests along the river
  should continue to monitor the forecast for the latest updates.
* Impact...At 31.0 feet, minor agricultural flooding occurs. Williams 
  Road east of Panama is flooded.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$
8 follow-up statements
578 
WGUS84 KTSA 280148
FLSTSA
Flood Statement
National Weather Service Tulsa OK
748 PM CST Tue Feb 27 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County. 
  
  Poteau River near Panama affecting Le Flore County. 
  
OKC079-280948-
/O.EXT.KTSA.FL.W.0016.180301T0508Z-180301T1800Z/
/PTAO2.1.ER.180301T0508Z.180301T0600Z.180301T1200Z.NO/
748 PM CST Tue Feb 27 2018

The Flood Warning continues for
  The Poteau River near Poteau.
* from Wednesday evening to Thursday afternoon, or until the warning 
  is cancelled.
* At  6:45 PM Tuesday, the stage was 13.49 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Poteau is expected to rise above 
  flood stage late Wednesday evening and continue to rise to near 
  24.1 feet by Thursday before dawn . The river is expected to fall 
  below flood stage Thursday morning. This forecast is based on the expected
  rainfall today through tomorrow. Changes to the rainfall forecast will
  result in changes to this river forecast, so interests along the river
  should continue to monitor the forecast for the latest updates.
* Impact...At 24.0 feet, minor valley flooding affects croplands and 
  farm roads from southeast of Poteau to the mouth of Brazil Creek.
 
&&
 
LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468

$$

OKC079-280948-
/O.EXT.KTSA.FL.W.0017.180301T1800Z-180303T0600Z/
/PANO2.1.ER.180301T1800Z.180302T0600Z.180303T0000Z.NO/
748 PM CST Tue Feb 27 2018

The Flood Warning continues for
  The Poteau River near Panama.
* from Thursday afternoon to late Friday night, or until the warning 
  is cancelled.
* At 7:30 PM Tuesday, the stage was 19.96 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above 
  flood stage early Thursday afternoon and continue to rise to near 
  29.4 feet by Friday before dawn . The river is expected to fall 
  below flood stage Friday evening. This forecast is based on the expected
  rainfall today through tomorrow. Changes to the rainfall forecast will
  result in changes to this river forecast, so interests along the river
  should continue to monitor the forecast for the latest updates.
* Impact...At 29.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$
055 
WGUS84 KTSA 280938
FLSTSA
Flood Statement
National Weather Service Tulsa OK
338 AM CST Wed Feb 28 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County. 
  
  Poteau River near Panama affecting Le Flore County. 
  
OKC079-281739-
/O.CON.KTSA.FL.W.0016.180301T0508Z-180301T1800Z/
/PTAO2.1.ER.180301T0508Z.180301T0600Z.180301T1200Z.NO/
338 AM CST Wed Feb 28 2018

The Flood Warning continues for
  The Poteau River near Poteau.
* from this evening to Thursday afternoon, or until the warning is 
  cancelled.
* At  2:45 AM Wednesday, the stage was 16.66 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Poteau is expected to rise above 
  flood stage tonight and continue to rise to near 24.1 feet by 
  Thursday before dawn. The river is expected to fall below flood 
  stage Thursday morning.
* Impact...At 24.0 feet, minor valley flooding affects croplands and 
  farm roads from southeast of Poteau to the mouth of Brazil Creek.
 
&&
 
LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468

$$

OKC079-281739-
/O.CON.KTSA.FL.W.0017.180301T1800Z-180303T0600Z/
/PANO2.1.ER.180301T1800Z.180302T0600Z.180303T0000Z.NO/
338 AM CST Wed Feb 28 2018

The Flood Warning continues for
  The Poteau River near Panama.
* from Thursday afternoon to late Friday night, or until the warning 
  is cancelled.
* At  3:30 AM Wednesday, the stage was 21.97 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above 
  flood stage early Thursday afternoon and continue to rise to near 
  29.4 feet by Friday before dawn . The river is expected to fall 
  below flood stage Friday evening.
* Impact...At 29.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$
936 
WGUS84 KTSA 281346
FLSTSA
Flood Statement
National Weather Service Tulsa OK
746 AM CST Wed Feb 28 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County. 
  
  Poteau River near Panama affecting Le Flore County. 
  
OKC079-282145-
/O.EXT.KTSA.FL.W.0016.180301T2334Z-180302T0700Z/
/PTAO2.1.ER.180301T2334Z.180302T0000Z.180302T0100Z.NO/
746 AM CST Wed Feb 28 2018

...Flood Warning extended until late Thursday night...
The Flood Warning continues for
  The Poteau River near Poteau.
* from Thursday afternoon to late Thursday night, or until the 
  warning is cancelled.
* At  6:45 AM Wednesday, the stage was 18.08 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Poteau is expected to rise above 
  flood stage Thursday afternoon and continue to rise to near 24.1 
  feet by Thursday evening. The river is expected to fall below flood
  stage later Thursday evening.
* Impact...At 24.0 feet, minor valley flooding affects croplands and 
  farm roads from southeast of Poteau to the mouth of Brazil Creek.
 
&&
 
LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468

$$

OKC079-282145-
/O.EXT.KTSA.FL.W.0017.180302T0224Z-180303T1200Z/
/PANO2.1.ER.180302T0224Z.180302T1200Z.180303T0600Z.NO/
746 AM CST Wed Feb 28 2018

...Flood Warning extended until Saturday morning...
The Flood Warning continues for
  The Poteau River near Panama.
* from Thursday evening to Saturday morning, or until the warning is 
  cancelled.
* At  7:30 AM Wednesday, the stage was 23.33 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above 
  flood stage Thursday evening and continue to rise to near 29.6 feet
  by Friday morning. The river is expected to fall below flood stage 
  Saturday before dawn.
* Impact...At 29.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$
391 
WGUS84 KTSA 281849
FLSTSA
Flood Statement
National Weather Service Tulsa OK
1249 PM CST Wed Feb 28 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County. 
  
  Poteau River near Panama affecting Le Flore County. 
  
OKC079-010249-
/O.CON.KTSA.FL.W.0016.180301T2334Z-180302T0700Z/
/PTAO2.1.ER.180301T2334Z.180302T0000Z.180302T0100Z.NO/
1249 PM CST Wed Feb 28 2018

The Flood Warning continues for
  The Poteau River near Poteau.
* from Thursday afternoon to late Thursday night, or until the 
  warning is cancelled.
* At 11:45 AM Wednesday, the stage was 18.93 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Poteau is expected to rise to
  around flood stage, or near 24.1 feet, by Thursday evening. The 
  river is expected to fall below flood stage Thursday evening.
* Impact...At 24.0 feet, minor valley flooding affects croplands and 
  farm roads from southeast of Poteau to the mouth of Brazil Creek.
 
&&
 
LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468

$$

OKC079-010249-
/O.CON.KTSA.FL.W.0017.180302T0224Z-180303T1200Z/
/PANO2.1.ER.180302T0224Z.180302T1200Z.180303T0600Z.NO/
1249 PM CST Wed Feb 28 2018

The Flood Warning continues for
  The Poteau River near Panama.
* from Thursday evening to Saturday morning, or until the warning is 
  cancelled.
* At 12:30 PM Wednesday, the stage was 24.86 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above 
  flood stage Thursday evening and continue to rise to near 29.6 feet
  by Friday morning. The river is expected to fall below flood stage 
  Saturday before dawn.
* Impact...At 29.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$
110 
WGUS84 KTSA 010137
FLSTSA
Flood Statement
National Weather Service Tulsa OK
737 PM CST Wed Feb 28 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County. 
  
  Poteau River near Panama affecting Le Flore County. 
  
OKC079-010936-
/O.EXT.KTSA.FL.W.0016.180302T0600Z-180302T1200Z/
/PTAO2.1.ER.180302T0600Z.180302T0600Z.180302T0600Z.NO/
737 PM CST Wed Feb 28 2018

...Flood Warning extended until Friday morning...
The Flood Warning continues for
  The Poteau River near Poteau.
* from late Thursday night to Friday morning, or until the warning is
  cancelled.
* At 6:45 PM Wednesday, the stage was 19.18 feet.
* Flood stage is 24.0 feet.
* Forecast...The Poteau River near Poteau is expected to rise to near
  flood stage Friday before dawn .
* Forecast...The Poteau River near Poteau is expected to rise to
  near the flood stage of 24.0 feet by late Thursday evening. The river
  is expected to fall below flood stage Friday before dawn.
* Impact...At 24.0 feet, minor valley flooding affects croplands and 
  farm roads from southeast of Poteau to the mouth of Brazil Creek.
 
&&
 
LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468

$$

OKC079-010936-
/O.EXT.KTSA.FL.W.0017.180302T0336Z-180303T1200Z/
/PANO2.1.ER.180302T0336Z.180302T1200Z.180303T0600Z.NO/
737 PM CST Wed Feb 28 2018

The Flood Warning continues for
  The Poteau River near Panama.
* from Thursday evening to Saturday morning, or until the warning is 
  cancelled.
* At  6:30 PM Wednesday, the stage was 26.35 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above 
  flood stage late Thursday evening and continue to rise to near 29.5
  feet by Friday morning. The river is expected to fall below flood 
  stage Saturday before dawn .
* Impact...At 29.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$
557 
WGUS84 KTSA 011115
FLSTSA
Flood Statement
National Weather Service Tulsa OK
515 AM CST Thu Mar 1 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County. 
  
  Poteau River near Panama affecting Le Flore County. 
  
OKC079-011914-
/O.CON.KTSA.FL.W.0016.180302T0600Z-180302T1200Z/
/PTAO2.1.ER.180302T0600Z.180302T0600Z.180302T0600Z.NO/
515 AM CST Thu Mar 1 2018

The Flood Warning continues for
  The Poteau River near Poteau.
* from late tonight to Friday morning, or until the warning is 
  cancelled.
* At  4:45 AM Thursday, the stage was 19.36 feet.
* Flood stage is 24.0 feet.
* Forecast...The Poteau River near Poteau is expected to rise to near
  flood stage Friday before dawn.
* Forecast...The Poteau River near Poteau is expected to rise to flood
  stage at 24.0 feet by Friday before dawn. The river is expected to fall 
  below flood stage Friday morning.
* Impact...At 24.0 feet, minor valley flooding affects croplands and 
  farm roads from southeast of Poteau to the mouth of Brazil Creek.
 
&&
 
LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468

$$

OKC079-011914-
/O.CON.KTSA.FL.W.0017.180302T0336Z-180303T1200Z/
/PANO2.1.ER.180302T0336Z.180302T1200Z.180303T0600Z.NO/
515 AM CST Thu Mar 1 2018

The Flood Warning continues for
  The Poteau River near Panama.
* from this evening to Saturday morning, or until the warning is 
  cancelled.
* At  4:30 AM Thursday, the stage was 27.19 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above 
  flood stage tonight and continue to rise to near 29.5 feet by 
  Friday morning. The river is expected to fall below flood stage 
  Saturday before dawn.
* Impact...At 29.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$

Lacy
101 
WGUS84 KTSA 011346
FLSTSA
Flood Statement
National Weather Service Tulsa OK
746 AM CST Thu Mar 1 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County. 
  
  Poteau River near Panama affecting Le Flore County. 
  
OKC079-012146-
/O.EXT.KTSA.FL.W.0016.180303T0000Z-180303T0600Z/
/PTAO2.1.ER.180303T0000Z.180303T0000Z.180303T0000Z.NO/
746 AM CST Thu Mar 1 2018

...Flood Warning extended until late Friday night...
The Flood Warning continues for
  The Poteau River near Poteau.
* from Friday evening to late Friday night, or until the warning is 
  cancelled.
* At  6:45 AM Thursday, the stage was 19.50 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Poteau is expected to rise to near
  flood stage Friday evening.
* Impact...At 24.0 feet, minor valley flooding affects croplands and 
  farm roads from southeast of Poteau to the mouth of Brazil Creek.
 
&&
 
LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468

$$

OKC079-012146-
/O.CON.KTSA.FL.W.0017.180302T0336Z-180303T1200Z/
/PANO2.1.ER.180302T0336Z.180302T1200Z.180303T0600Z.NO/
746 AM CST Thu Mar 1 2018

The Flood Warning continues for
  The Poteau River near Panama.
* from this evening to Saturday morning, or until the warning is 
  cancelled.
* At  7:30 AM Thursday, the stage was 27.24 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above 
  flood stage tonight and continue to rise to near 29.5 feet by 
  Friday morning. The river is expected to fall below flood stage 
  Saturday before dawn.
* Impact...At 29.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$
418 
WGUS84 KTSA 011942
FLSTSA
Flood Statement
National Weather Service Tulsa OK
142 PM CST Thu Mar 1 2018


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County. 
  
  Poteau River near Panama affecting Le Flore County. 
  
OKC079-012012-
/O.CAN.KTSA.FL.W.0016.000000T0000Z-180303T0600Z/
/PTAO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
142 PM CST Thu Mar 1 2018

The Flood Warning is cancelled for
  The Poteau River near Poteau.
* At 12:45 PM Thursday, the stage was 19.82 feet.
* Flood stage is 24.0 feet.
* Forecast...The Poteau River near Poteau will crest below flood 
  stage at 21.1 feet early Friday afternoon.
 
&&
 
LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468

$$

OKC079-012012-
/O.CAN.KTSA.FL.W.0017.000000T0000Z-180303T1200Z/
/PANO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
142 PM CST Thu Mar 1 2018

The Flood Warning is cancelled for
  The Poteau River near Panama.
* At  1:30 PM Thursday, the stage was 27.40 feet.
* Flood stage is 29.0 feet.
* Forecast...The Poteau River near Panama will crest below flood 
  stage at 28.3 feet Friday evening.
* Impact...At 29.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Feb 27, 11:28 AM CST, 2 hours 8 minutes earlier.

Area forecast discussion, Feb 27, 11:28 AM CST, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1128 AM CST Tue Feb 27 2018

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Widespread convection ongoing across E OK will continue to spread
eastward through the afternoon with periodic thunderstorm chances
mentioned at each terminal. Additionally low MVFR to IFR ceilings
will also spread eastward through the day with prevailing IFR
ceilings forecast overnight. Precip should diminish in coverage
from late evening through much of the overnight hours before
increasing again during the day Wednesday especially south.

&&

.PREV DISCUSSION... /Issued 1046 AM CST Tue Feb 27 2018/

..UPDATE...

DISCUSSION...
Ongoing warm advection and moisture return have combined to
support an increasing area of convection which should continue to
spread rather quickly across E OK and into NW AR around noon.
Further convective development is expected later today further
south nearer the region of deeper moisture profiles with overall
precip coverage remaining high from late afternoon through the
early evening hours. Steep lapse rates are in place and a few
strong storms have been noted this morning. This potential will
remain place through the day with hail being the concern from the
strongest storms. Updated forecast adjusted for precip trends
otherwise remaining elements are on track.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  55  72  40 /  90  60  30  10
FSM   64  53  71  48 /  80 100 100  60
MLC   61  57  70  43 /  90  70  90  30
BVO   62  53  72  37 /  80  70  20  20
FYV   63  52  68  43 /  80 100  70  40
BYV   63  51  67  43 /  60 100  60  30
MKO   61  55  70  43 /  90  80  60  20
MIO   64  53  70  40 /  70  80  20  20
F10   60  56  70  41 /  90  60  50  10
HHW   60  58  70  47 / 100  90 100  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....07
Hazardous weather outlook, Feb 27, 1:00 PM CST, 36 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
100 PM CST Tue Feb 27 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281115-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
100 PM CST Tue Feb 27 2018

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and This Afternoon.

HEAVY RAIN WITH LOCALIZED FLOODING.
	RISK...Limited.
	AREA...Along and southeast of Interstate 44.
	ONSET...Ongoing.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Elevated.
	AREA...South of Interstate 44.
	ONSET...Ongoing.

POOR VISIBILITY.
	RISK...Limited.
	AREA...Much of eastern Oklahoma and northwest Arkansas.
	ONSET...After midnight.

DISCUSSION...
Widespread showers and scattered thunderstorms are ongoing this
afternoon across much of eastern Oklahoma and northwest Arkansas.
These showers and thunderstorms will continue to develop and
spread across the region through the evening hours. The heaviest
rainfall totals are forecast along and southeast of Interstate 44.
Given the recent heavy rainfall, localized flooding will be possible
through this evening.  Additionally, a few strong storm are possible
with hail up to nickel size possible.  The rains will diminish
from west to east this evening and areas of fog are likely to
develop.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm and Heavy Rainfall Potential
THURSDAY...High Wind Potential.
FRIDAY and SATURDAY...No Hazards.
SUNDAY and MONDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Scattered thunderstorms will again develop early Wednesday
and spread across southeast Oklahoma and northwest Arkansas.
Locally heavy rainfall will be possible southeast of a line
from Fayetteville to McAlester.
Breezy winds will develop on Thursday with dry weather
prevailing through Saturday.  Thunderstorm chances
return toward the first part of next week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Feb 27, 11:33 AM CST, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1133 AM CST TUE FEB 27 2018

OKZ065-066-070-071-271815-
Muskogee OK-Okmulgee OK-Okfuskee OK-McIntosh OK-
1133 AM CST TUE FEB 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH...WESTERN
MUSKOGEE...SOUTHEASTERN OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES
UNTIL 1215 PM CST...

At 1132 AM CST, a strong thunderstorm was located 3 miles north of
Dustin, moving northeast at 45 mph.

Dime size hail will be possible with this storm.

Locations in or near the path include...
Henryetta...                      Weleetka...
Dewar...                          Grayson...
Council Hill...                   Hoffman...
Hitchita...                       Bryant...
Pierce...                         Eram...

This includes Interstate 40 in Oklahoma between mile markers 234 and
263.

LAT...LON 3567 9571 3545 9552 3527 9598 3529 9598
      3529 9612 3535 9617
TIME...MOT...LOC 1732Z 235DEG 38KT 3533 9603
Special weather statement, Feb 27, 1:26 PM CST, 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
126 PM CST TUE FEB 27 2018

OKZ054>056-272015-
Osage OK-Nowata OK-Washington OK-
126 PM CST TUE FEB 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE...NORTHERN
WASHINGTON AND NORTHWESTERN NOWATA COUNTIES UNTIL 215 PM CST...

At 126 PM CST, a strong thunderstorm was located 3 miles west of
Sunset Lake, moving northeast at 55 mph.

Dime size hail will be possible with this storm.

Locations in or near the path include...
Bartlesville...                   Pawhuska...
Dewey...                          Copan...
Wann...                           Bigheart...
Osage Hills State Park...         Bartlesville Municipal Airport...
Hulah...                          Okesa...
Sunset Lake...                    Wah Sha She State Park...

LAT...LON 3685 9564 3665 9633 3682 9642 3700 9600
      3700 9572
TIME...MOT...LOC 1926Z 246DEG 50KT 3678 9629
Special weather statement, Feb 27, 1:33 PM CST, 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
133 PM CST TUE FEB 27 2018

OKZ071-073-272015-
Pittsburg OK-McIntosh OK-
133 PM CST TUE FEB 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCINTOSH AND
NORTHWESTERN PITTSBURG COUNTIES UNTIL 215 PM CST...

At 133 PM CST, a strong thunderstorm was located 3 miles west of
Stuart, moving northeast at 40 mph.

Dime size hail will be possible with this storm.

Locations in or near the path include...
Crowder...                        Canadian...
Indianola...                      Hanna...
Raiford...                        Scipio...
Arpelar...                        Vernon...

LAT...LON 3505 9609 3506 9607 3509 9606 3512 9603
      3512 9601 3515 9601 3515 9598 3523 9598
      3535 9586 3515 9562 3483 9609
TIME...MOT...LOC 1933Z 224DEG 35KT 3491 9617

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 11:33 AM CSTSpecial Weather StatementTSAMcIntosh42 min
Feb 27, 1:26 PM CSTSpecial Weather StatementTSAWashington49 min
Feb 27, 1:33 PM CSTSpecial Weather StatementTSAPittsburg42 min
Feb 27, 1:36 PM CSTRiver Flood WarningTSALeFlore66 hr
Feb 27, 2:32 PM CSTSpecial Weather StatementTSAPittsburg28 min

Nearby

River Flood Warnings in Oklahoma, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.